# SDR 2000ZZZM253

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601GH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 34600931
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3636 - BAGGAGE COMPARTMENT FIRE WARNING LIGHT ILLUMINATED.  NO INDICATION OF SMOKE DISCHARGED BOTTLES.  NO FURTHER INCIDENT.  REMOVED AND REPLACED SMOKE DETECTOR AND BOTH FIRE BOTTLES.  PERFORMED OPS CHECK OF SYSTEM.  OPS CHECK GOOD.  (M)
